Alert archive / Montana / Red Flag Warnings in 2007
Red Flag Warning 18, NWS Great Falls, MT
NWS Great Falls, MT issued this red flag warning at Aug 25, 2007, 3:54 AM MDT for 14 counties in Montana. It took effect at Aug 25, 2007, 12:00 PM MDT. It was in force for 33 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Aug 25, 2007, 3:54 AM MDT (09:54 UTC)
- In effect from
- Aug 25, 2007, 12:00 PM MDT
- Expired
- Aug 26, 2007, 9:08 PM MDT
- In force
- 33 hr
- Issued by
- NWS Great Falls, MT
Counties Broadwater County, MT, Cascade County, MT, Fergus County, MT, Gallatin County, MT, Glacier County, MT, Jefferson County, MT, Judith Basin County, MT, Lewis and Clark County, MT, Liberty County, MT, Meagher County, MT, Pondera County, MT, Powell County, MT, Teton County, MT, Toole County, MT
The radar
The Great Falls radar (KTFX), 23 km from the middle of the area, began a volume at 09:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Great_falls, MT (KTFX), launched 00:00Z, 9.9 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2717 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 24 m²/s²
- 0-3 km storm-relative helicity
- 138 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS85 KTFX 250954 RFWTFX RED FLAG WARNING NATIONAL WEATHER SERVICE GREAT FALLS MT 354 AM MDT SAT AUG 25 2007 MTZ112-114-116>118-251800- /O.UPG.KTFX.FW.A.0016.070825T1800Z-070826T0600Z/ /O.NEW.KTFX.FW.W.0018.070825T1800Z-070826T0600Z/ EASTERN GLACIER/TOOLE/CENTRAL AND EASTERN PONDERA/LIBERTY COUNTIES- LEWIS AND CLARK NATIONAL FOREST ROCKY MOUNTAIN DISTRICT/ROCKY MOUNTAIN FRONT- LINCOLN RANGER DISTRICT OF THE HELENA NATIONAL FOREST- CENTRAL AND EASTERN LEWIS AND CLARK NATIONAL FOREST AREAS- HELENA AND TOWNSEND RANGER DISTRICTS OF THE HELENA NATIONAL FOREST- 354 AM MDT SAT AUG 25 2007 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO MIDNIGHT MDT TONIGHT GUSTY WINDS AND LOW RELATIVE HUMIDITIES FOR FIRE ZONES 112...114...116...117 AND 118... ...FIRE WEATHER WATCH NO LONGER IN EFFECT... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO MIDNIGHT MDT TONIGHT. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. GUSTY WEST WINDS WILL DEVELOP OVER THE REGION THIS AFTERNOON...CONTINUING THROUGH THE EVENING HOURS ALONG WITH VERY LOW RELATIVE HUMIDITIES OF 15 PERCENT. WEST WINDS OF 15 TO 25 MPH WITH GUSTS TO 40 MPH IS LIKELY THIS AFTERNOON AND EVENING. THUS...CREATING CRITICAL FIRE WEATHER CONDITIONS. WINDS WILL DECREASE THIS EVENING...BUT CONTINUE TO BE GUSTY OVER THE RIDGE TOPS THROUGH TONIGHT. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THESE AREAS OF THIS RED FLAG WARNING. $$
5 follow-up statements
000 WWUS85 KTFX 251746 RFWTFX RED FLAG WARNING NATIONAL WEATHER SERVICE GREAT FALLS MT 1146 AM MDT SAT AUG 25 2007 MTZ112-114-116>118-260200- /O.CON.KTFX.FW.W.0018.070825T1800Z-070826T0600Z/ EASTERN GLACIER/TOOLE/CENTRAL AND EASTERN PONDERA/LIBERTY COUNTIES- LEWIS AND CLARK NATIONAL FOREST ROCKY MOUNTAIN DISTRICT/ROCKY MOUNTAIN FRONT- LINCOLN RANGER DISTRICT OF THE HELENA NATIONAL FOREST- CENTRAL AND EASTERN LEWIS AND CLARK NATIONAL FOREST AREAS- HELENA AND TOWNSEND RANGER DISTRICTS OF THE HELENA NATIONAL FOREST- 1146 AM MDT SAT AUG 25 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT FOR GUSTY WINDS AND LOW HUMIDITIES FOR FIRE WEATHER ZONES 112...114...116...117 AND 118... A RED FLAG WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT. WEST WINDS OF 15 TO 25 MPH WITH GUSTS TO 40 MPH WILL SPREAD OVER THE REGION THIS AFTERNOON...CONTINUING THROUGH THE EVENING HOURS. RELATIVE HUMIDITIES WILL DROP TO AROUND 15 PERCENT DURING THE AFTERNOON...ESPECIALLY OVER THE PLAINS. THE COMBINATION OF GUSTY WINDS AND LOW HUMIDITIES WILL CREATE CRITICAL FIRE WEATHER CONDITIONS. WINDS WILL DECREASE THIS EVENING BUT WILL CONTINUE TO BE GUSTY OVER THE RIDGE TOPS THROUGH THE NIGHT. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THESE AREAS OF THIS RED FLAG WARNING. $$ THOMSON
000 WWUS85 KTFX 252109 RFWTFX RED FLAG WARNING NATIONAL WEATHER SERVICE GREAT FALLS MT 309 PM MDT SAT AUG 25 2007 MTZ113-115-261200- /O.NEW.KTFX.FW.W.0019.070826T1800Z-070827T0600Z/ HILL AND BLAINE COUNTIES-CHOUTEAU AND FERGUS COUNTIES- 309 PM MDT SAT AUG 25 2007 ...RED FLAG WARNING IN EFFECT FROM 12 PM SUNDAY TO MIDNIGHT MDT SUNDAY NIGHT FOR GUSTY WINDS AND LOW HUMIDITIES FOR FIRE WEATHER ZONES 113 AND 115... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM SUNDAY TO MIDNIGHT MDT SUNDAY NIGHT. WEST WINDS WILL INCREASE OVER THE REGION ON SUNDAY AS A TROUGH OF LOW PRESSURE MOVES ACROSS THE REGION. WEST WINDS WILL INCREASE TO 15 TO 25 MPH WITH GUSTS TO 35 MPH SUNDAY AFTERNOON AND EVENING. TEMPERATURES WILL BE SEVERAL DEGREES COOLER...HOWEVER AFTERNOON RELATIVE HUMIDITIES WILL FALL TO BELOW 20 PERCENT IN THE AFTERNOON...CREATING CRITICAL FIRE WEATHER CONDITIONS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THESE AREAS OF THIS RED FLAG WARNING. $$ MTZ112-114-116>118-261200- /O.EXT.KTFX.FW.W.0018.000000T0000Z-070827T0600Z/ EASTERN GLACIER/TOOLE/CENTRAL AND EASTERN PONDERA/LIBERTY COUNTIES- LEWIS AND CLARK NATIONAL FOREST ROCKY MOUNTAIN DISTRICT/ROCKY MOUNTAIN FRONT- LINCOLN RANGER DISTRICT OF THE HELENA NATIONAL FOREST- CENTRAL AND EASTERN LEWIS AND CLARK NATIONAL FOREST AREAS- HELENA AND TOWNSEND RANGER DISTRICTS OF THE HELENA NATIONAL FOREST- 309 PM MDT SAT AUG 25 2007 ...RED FLAG WARNING NOW IN EFFECT UNTIL MIDNIGHT MDT SUNDAY NIGHT FOR GUSTY WINDS AND LOW HUMIDITIES FOR FIRE WEATHER ZONES 112...114...116...117 AND 118... THE RED FLAG WARNING IS NOW IN EFFECT UNTIL MIDNIGHT MDT SUNDAY NIGHT. WEST WINDS OF 15 TO 25 MPH WITH GUSTS TO 40 MPH WILL CONTINUE THROUGH THE EVENING HOURS THEN DIMINISH SOME AFTER SUNSET. RELATIVE HUMIDITIES WILL REMAIN BELOW 20 PERCENT THROUGH EARLY THIS EVENING THEN RECOVER TO MODERATE LEVELS AFTER MIDNIGHT. THE COMBINATION OF GUSTY WINDS AND LOW HUMIDITIES WILL CREATE CRITICAL FIRE WEATHER CONDITIONS. CRITICAL FIRE WEATHER CONDITIONS WILL REDEVELOP SUNDAY AFTERNOON AS WINDS INCREASE AGAIN TO 15 TO 25 MPH WITH GUSTS TO 40 MPH. TEMPERATURES WILL BE SEVERAL DEGREES COOLER ON SUNDAY...HOWEVER RELATIVE HUMIDITIES WILL AGAIN FALL TO NEAR OR BELOW 20 PERCENT IN THE AFTERNOON...ESPECIALLY ON THE PLAINS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THESE AREAS OF THIS RED FLAG WARNING. $$ HOENISCH
000 WWUS85 KTFX 261124 RFWTFX RED FLAG WARNING NATIONAL WEATHER SERVICE GREAT FALLS MT 524 AM MDT SUN AUG 26 2007 MTZ112-114-116>118-261800- /O.CON.KTFX.FW.W.0018.000000T0000Z-070827T0600Z/ EASTERN GLACIER/TOOLE/CENTRAL AND EASTERN PONDERA/LIBERTY COUNTIES- LEWIS AND CLARK NATIONAL FOREST ROCKY MOUNTAIN DISTRICT/ROCKY MOUNTAIN FRONT- LINCOLN RANGER DISTRICT OF THE HELENA NATIONAL FOREST- CENTRAL AND EASTERN LEWIS AND CLARK NATIONAL FOREST AREAS- HELENA AND TOWNSEND RANGER DISTRICTS OF THE HELENA NATIONAL FOREST- 524 AM MDT SUN AUG 26 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES FOR FIRE WEATHER ZONES 112...114...116...117...AND 118... A RED FLAG WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT. WEST WINDS OF 15 TO 25 MPH WITH GUSTS TO 40 MPH WILL EXIST THROUGHOUT THE DAY TODAY...WITH RELATIVE HUMIDITIES DROPPING BELOW 20 PERCENT THROUGH THIS EVENING... AND RECOVERING TO MODERATE LEVELS AFTER MIDNIGHT. THE COMBINATION OF GUSTY WINDS AND LOW HUMIDITIES WILL CREATE CRITICAL FIRE WEATHER CONDITIONS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THESE AREAS OF THIS RED FLAG WARNING. $$ MTZ113-115-261800- /O.CON.KTFX.FW.W.0019.070826T1800Z-070827T0600Z/ HILL AND BLAINE COUNTIES-CHOUTEAU AND FERGUS COUNTIES- 524 AM MDT SUN AUG 26 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO MIDNIGHT MDT TONIGHT FOR GUSTY WINDS AND LOW HUMIDITIES FOR FIRE WEATHER ZONES 113 AND 115... A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO MIDNIGHT MDT TONIGHT. WEST WINDS WILL INCREASE OVER THE REGION TODAY AS A TROUGH OF LOW PRESSURE MOVES ACROSS THE REGION. WEST WINDS WILL INCREASE TO 15 TO 25 MPH WITH GUSTS TO 35 MPH THIS AFTERNOON AND EVENING. TEMPERATURES WILL BE SEVERAL DEGREES COOLER THAN YESTERDAY...HOWEVER AFTERNOON RELATIVE HUMIDITIES WILL FALL TO BELOW 20 PERCENT...CREATING CRITICAL FIRE WEATHER CONDITIONS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THESE AREAS OF THIS RED FLAG WARNING. $$
000 WWUS85 KTFX 261746 RFWTFX RED FLAG WARNING NATIONAL WEATHER SERVICE GREAT FALLS MT 1146 AM MDT SUN AUG 26 2007 MTZ112-114-116>118-270300- /O.CON.KTFX.FW.W.0018.000000T0000Z-070827T0600Z/ EASTERN GLACIER/TOOLE/CENTRAL AND EASTERN PONDERA/LIBERTY COUNTIES- LEWIS AND CLARK NATIONAL FOREST ROCKY MOUNTAIN DISTRICT/ROCKY MOUNTAIN FRONT- LINCOLN RANGER DISTRICT OF THE HELENA NATIONAL FOREST- CENTRAL AND EASTERN LEWIS AND CLARK NATIONAL FOREST AREAS- HELENA AND TOWNSEND RANGER DISTRICTS OF THE HELENA NATIONAL FOREST- 1146 AM MDT SUN AUG 26 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT FOR GUSTY WINDS AND LOW HUMIDITIES FOR FIRE WEATHER ZONES 112 THROUGH 118... A RED FLAG WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT. WEST WINDS WILL INCREASE TO 15 TO 25 MPH WITH GUSTS TO 40 MPH WILL THIS AFTERNOON AND WILL CONTINUE THROUGH THE EVENING. RELATIVE HUMIDITIES WILL DROP BELOW 20 PERCENT THIS AFTERNOON. THE COMBINATION OF GUSTY WINDS AND LOW HUMIDITIES WILL CREATE CRITICAL FIRE WEATHER CONDITIONS. WINDS WILL DIMINISH AND HUMIDITIES WILL BEGIN TO RECOVER AFTER MIDNIGHT FOR IMPROVING CONDITIONS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THESE AREAS OF THIS RED FLAG WARNING. $$ MTZ113-115-270300- /O.CON.KTFX.FW.W.0019.070826T1800Z-070827T0600Z/ HILL AND BLAINE COUNTIES-CHOUTEAU AND FERGUS COUNTIES- 1146 AM MDT SUN AUG 26 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT... A RED FLAG WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT. WEST WINDS WILL INCREASE OVER THE REGION TODAY AS A TROUGH OF LOW PRESSURE MOVES ACROSS THE REGION. WEST WINDS WILL INCREASE TO 15 TO 25 MPH WITH GUSTS TO 35 MPH THIS AFTERNOON AND EVENING. TEMPERATURES WILL BE SEVERAL DEGREES COOLER THAN YESTERDAY... HOWEVER AFTERNOON RELATIVE HUMIDITIES WILL FALL TO BELOW 20 PERCENT...CREATING CRITICAL FIRE WEATHER CONDITIONS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THESE AREAS OF THIS RED FLAG WARNING. $$
000 WWUS85 KTFX 270308 RFWTFX RED FLAG WARNING NATIONAL WEATHER SERVICE GREAT FALLS MT 908 PM MDT SUN AUG 26 2007 MTZ112-114-116>118-270415- /O.CAN.KTFX.FW.W.0018.000000T0000Z-070827T0600Z/ EASTERN GLACIER/TOOLE/CENTRAL AND EASTERN PONDERA/LIBERTY COUNTIES- LEWIS AND CLARK NATIONAL FOREST ROCKY MOUNTAIN DISTRICT/ROCKY MOUNTAIN FRONT- LINCOLN RANGER DISTRICT OF THE HELENA NATIONAL FOREST- CENTRAL AND EASTERN LEWIS AND CLARK NATIONAL FOREST AREAS- HELENA AND TOWNSEND RANGER DISTRICTS OF THE HELENA NATIONAL FOREST- 908 PM MDT SUN AUG 26 2007 ...RED FLAG WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE RED FLAG WARNING. WINDS HAVE SHIFTED TO THE NORTHWEST ACROSS ALL DISTRICTS THIS EVENING. WIND SPEEDS HAVE DIMINISHED AND RELATIVE HUMIDITIES HAVE RISEN ABOVE CRITICAL LEVELS...THEREFORE THE RED FLAG WARNING HAS BEEN ALLOWED TO EXPIRE. NORTH TO NORTHWEST WINDS WILL CONTINUE OVER THE REGION THROUGH TONIGHT WITH COOLER TEMPERATURES AND RISING RELATIVE HUMIDITIES. $$ MTZ113-115-270415- /O.CAN.KTFX.FW.W.0019.000000T0000Z-070827T0600Z/ HILL AND BLAINE COUNTIES-CHOUTEAU AND FERGUS COUNTIES- 908 PM MDT SUN AUG 26 2007 ...RED FLAG WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE RED FLAG WARNING. WINDS HAVE SHIFTED TO THE NORTHWEST ACROSS ALL DISTRICTS THIS EVENING. WIND SPEEDS HAVE DIMINISHED AND RELATIVE HUMIDITIES HAVE RISEN ABOVE CRITICAL LEVELS...THEREFORE THE RED FLAG WARNING HAS BEEN ALLOWED TO EXPIRE. NORTH TO NORTHWEST WINDS WILL CONTINUE OVER THE REGION THROUGH TONIGHT WITH COOLER TEMPERATURES AND RISING RELATIVE HUMIDITIES. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Great Falls, MT wrote its last area forecast discussion before this red flag warning went out at Aug 25, 3:32 AM MDT, 22 minutes earlier.
Area forecast discussion, Aug 25, 3:32 AM MDT, 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREAT FALLS MT 332 AM MDT SAT AUG 25 2007 .DISCUSSION... TODAY...DRIER NORTHWEST FLOW ALOFT WILL STREAM OVER THE REGION AS AN UPPER LEVEL RIDGE BUILDS IN. AN INCREASINGLY TIGHTENING GRADIENT WILL MIX DOWN TO SURFACE SATURDAY FOR INCREASING WINDS. TEMPERATURES WILL ALSO BE WARMING UNDER THE RIDGE. WITH THE INCREASING WINDS AND TEMPERATURES AND DRIER AIR. WILL ISSUE A RED FLAG WARNING FOR MOST FIRE ZONES...EXCEPT FOR THE NORTHEAST THIS AFTERNOON AND EARLY EVENING. SUNDAY...THE UPPER LEVEL RIDGE FLATTENS AS A PACIFIC COLD FRONT MOVES ACROSS CENTRAL MONTANA AROUND MIDDAY SUNDAY. THIS WILL RESULT IN ANOTHER WINDY AND DRY DAY. HOWEVER...TEMPERATURES WILL BE COOLER ACROSS THE NORTHWEST ZONES BY SUNDAY AFTERNOON. SUNDAY NIGHT AND MONDAY...A BROAD UPPER LEVEL TROUGH WITH A WESTERLY FLOW ALOFT. A CANADIAN SURFACE HIGH WILL BEGIN TO MOVE INTO CENTRAL AND EASTERN MONTANA...BRINGING IN COOLER TEMPERATURES. WILLIAMSON DC MONDAY NIGHT THROUGH THURSDAY NIGHT...THE PERIOD WILL BE GENERALLY WARM AND DRY AND WILL BE CHARACTERIZED BY THE PRESENCE OF AN UPPER RIDGE OVER THE AREA. ISOLATED CONVECTIVE ACTIVITY WILL BE CONFINED TO THE HIGH COUNTRY OF EXTREME SOUTHWEST MONTANA. TEMPERATURES WILL BE SLIGHTLY ABOVE SEASONAL AVERAGES. FRIDAY AND SATURDAY...LATEST MODELS AGREE THROUGH THIS PERIOD WITH A RIDGE OF HIGH PRESSURE KEEPING SKIES PARTLY CLOUDY AND TEMPERATURES NEAR NORMAL. A SLIGHT CHANCE FOR ISOLATED SHOWERS AND THUNDERSTORMS FOR THE SOUTHWEST MOUNTAINS DURING THE AFTERNOON HOURS. SAUCIER && .AVIATION... UPDATED 0445Z. EXPECT VARIABLE HIGH (CIRRUS) CLOUDS OVER THE PLAINS WHICH WILL BE THIN. THESE CLOUDS WILL TEND TO DISSIPATE SATURDAY WINDS WILL BE LIGHT TONIGHT INTO EARLY SATURDAY MORNING. SKIES WILL BE CLEAR OVER SOUTHWEST MONTANA. WINDS WILL BE LIGHT BUT THEN HEATING WILL RESULT IN INCREASING WESTERLY WINDS LATER IN THE MORNING INTO THE AFTERNOON. BY AFTERNOON EXPECT WESTERLY WINDS 10 TO 20 KTS WITH WINDS IN THE RANGE OF 20 TO 30 KTS WEST OF INTERSTATE 15. WINDS WILL DIMINISH BY DARK BUT STILL EXPECT SOUTHWEST WINDS IN THE RANGE OF 10 TO 15 TO CONTINUE OVER THE EAST SLOPES OF THE ROCKY MOUNTAINS. BLANK && .FIRE WEATHER... A RED FLAG WARNING WILL BE ISSUED BETWEEN NOON TODAY AND 9 PM TONIGHT...FOR GUSTY WEST WINDS IN EXCESS OF 20 MPH ALONG WITH VERY LOW RELATIVE HUMIDITIES. FIRE ZONES INCLUDES: 112...114...116...117 AND 118. HUMIDITIES WILL BE LOWEST OVER THE PLAINS...CONDITIONS WILL BE MORE MARGINAL IN THE HIGHER TERRAIN. HOWEVER...WINDS WILL CONTINUE ACROSS RIDGE TOPS TONIGHT...WINDS WILL BE STRONG AGAIN ON SUNDAY WITH A FRONTAL PASSAGE THROUGH CENTRAL MONTANA AROUND MID DAY. THUS...WILL HAVE TO KEEP AN EYE ON THAT FOR ADDITIONAL FIRE WEATHER CONCERNS. WILLIAMSON DC && .PRELIMINARY POINT TEMPS/POPS... GTF 86 51 85 46 / 0 0 10 10 CTB 82 50 78 44 / 0 10 20 10 HLN 88 54 87 48 / 0 0 10 20 BZN 88 45 89 45 / 0 0 10 20 WEY 79 37 78 40 / 0 0 10 10 DLN 89 50 86 45 / 0 0 10 10 HVR 87 54 89 50 / 0 10 20 10 LWT 85 50 84 47 / 0 0 20 20 && .TFX WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM NOON TODAY TO 9 MDT TONIGHT FOR MTZ112-114-116>118. && SHORT TERM...DC WILLIAMSON LONG TERM...EMANUEL AVIATION...BLANK WEATHER.GOV/GREATFALLS
Hazardous weather outlook, Aug 24, 5:19 PM MDT, 10 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREAT FALLS MT 519 PM MDT FRI AUG 24 2007 MTZ009-010-012-014-044>046-048>050-053>055-251200- NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-CASCADE- CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE-LIBERTY- EASTERN PONDERA-SOUTHERN ROCKY MOUNTAIN FRONT-EASTERN TETON- JUDITH BASIN-BROADWATER-MEAGHER-GALLATIN- 519 PM MDT FRI AUG 24 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA. .DAY ONE...TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER FOR TONIGHT IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A FIRE WEATHER WATCH IS IN EFFECT FOR SATURDAY AFTERNOON AND EVENING FOR PORTIONS OF NORTH CENTRAL AND SOUTHWEST MONTANA. GUSTY WEST WINDS AND LOW HUMIDITIES ARE EXPECTED OVER THE REGION DURING THIS PERIOD. ADDITIONALLY...GUSTY WEST WINDS COULD ALLOW FOR NEAR RED FLAG CONDITIONS ON SUNDAY...AND THIS AREA IS BEING MONITORED CLOSELY FOR POSSIBLE ADDITIONAL FIRE WEATHER HIGHLIGHTS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MTZ011-013-047-051-251200- HILL-CHOUTEAU-BLAINE-FERGUS- 519 PM MDT FRI AUG 24 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA AND NORTH CENTRAL MONTANA. .DAY ONE...TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER FOR TONIGHT IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY GUSTY WEST WINDS COULD ALLOW FOR NEAR RED FLAG CONDITIONS ON SUNDAY...AND THIS AREA IS BEING MONITORED CLOSELY FOR POSSIBLE ADDITIONAL FIRE WEATHER HIGHLIGHTS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MTZ008-015-052-251200- BEAVERHEAD-MADISON-JEFFERSON- 519 PM MDT FRI AUG 24 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST MONTANA. .DAY ONE...TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER FOR TONIGHT IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A RED FLAG WARNING IS IN EFFECT FOR SATURDAY AFTERNOON AND EVENING FOR PORTIONS OF SOUTHWEST MONTANA. GUSTY WEST WINDS AND LOW HUMIDITIES ARE EXPECTED OVER THE REGION DURING THIS PERIOD. ADDITIONALLY...GUSTY WEST WINDS COULD ALLOW FOR NEAR RED FLAG CONDITIONS ON SUNDAY...AND THIS AREA IS BEING MONITORED CLOSELY FOR POSSIBLE ADDITIONAL FIRE WEATHER HIGHLIGHTS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Great Falls, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 25, 3:09 PM MDT | Red Flag Warning | TFX | Blaine, Chouteau, Fergus, Hill, Phillips | 30 hr |
Nearby
Red Flag Warnings in Montana, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.